MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 5.0X18; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 5.0X18; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.898
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that four months after the dental implant and abutment were placed in ada site 13 in the mouth, the implant had not achieved osseointegration in type i bone.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.
 
Event or Problem Description
The clinician reported that four months after the dental implant and abutment were placed in ada site 13 in the mouth, the implant had not achieved osseointegration in type i bone.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM DRIVE ACQUA IMPLANT, TITANIUM, 5.0X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7647684
Report Number3008261720-2018-02786
Device Sequence Number13831001
Product Code DZE
UDI-Device Identifier07899878018087
UDI-Public07899878018087
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
Report Date (Section F) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2018
Device Catalogue Number140.898
Device Lot Number69856I
Other Device ID Number07899878018087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/31/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer05/31/2018
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR